# SDR CALA2022051301220

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27566
- Aircraft time: 85,952 hours, 21,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corroded
- Location: Sta377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 377 AT L1 DOOR (MARKED)
